New York Journal of Mathematics
Volume 18 (2012) 1-27


J. L. Tu

The coarse Baum-Connes conjecture and groupoids. II

view    print

Published: January 5, 2012
Keywords: Coarse geometry, groupoid, K-theory
Subject: Primary 58J22; Secondary 19K56, 22A22, 46L80

Given a (not necessarily discrete) proper metric space M with bounded geometry, we define a groupoid G(M). We show that the coarse Baum-Connes conjecture with coefficients, which states that the assembly map with coefficients for G(M) is an isomorphism, is hereditary by taking closed subspaces.

Author information

LMAM, Université Paul Verlaine - Metz, CNRS UMR 7122, Ile du Saulcy, F-57045 Metz Cedex 1, France